# SDR PCAA9800718

- Difficulty date: February 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N835EX
- Make and model: Dhav DHC8102
- Aircraft serial: 289
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO LIGHTS INOPERATIVE IN FLOOR EMERGENCY PROXIMITY LIGHTING SYSTEM.  REPAIRED BROKEN WIRE IN FLOOR EMERGENCY PROXIMITY LIGHTING SYSTEM.  REPAIRED BROKEN WIRE IN FLOOR EMERGENCY PROXIMITY LIGHTING SYSTEM CIRCUIT.  OPERATIONAL TEST NORMAL. AIRCRAFT RETURNED TO SERVICE.  (X)
